# SDR SWAA2025012187047

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 66,075 hours, 39,495 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT VR MASTER CAUTION LIGHT ILLUMINATED WITH ANNUNCIATOR LIGHTS FOR FUEL; ELEC; ANTI-ICE; HYD; DOORS; ALONG WITH THE LIGHTS ON THE OVERHEAD PANEL FOR THOSE SYSTEMS. ALSO PSEU; PASS OXY ON; APU DET INOP APU BOTTLE DISCHARGE L BOTTLE DISCHARGE R BOTTLE DISCHARGE GREEN APU DISCHG. ENGINES OPERATED NORMAL NORMAL ELECTICS ON AC/DC METER NORMAL FLIGHT INSTRUMENTS<[01] R/R'D ENGINE & APU FIRE CONTROL PANEL ON P18-1 AS PER AMM 26-00-01 & SYSTEM OPS CK'D OK.
